# SDR VNAA0107018

- Difficulty date: July 19, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 14,958 hours, 13,315 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Connector
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDENT REPORTED THAT THE EMERGENCY LIGHTING WAS NOT ILLUMINATING IN ROWS 7 THROUGH 9.  MAINTENANCE INSPECTED, CLEANED, AND RECONNECTED THE CONNECTOR TO THE EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
